# SDR REXA2016032400530

- Difficulty date: March 24, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 19,616 hours, 12,474 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584ET HAS A CHAFED SPOT ON THE LE OF THE PANEL.  R & R PANEL 584ET, BLEND OUT OF LIMITS, IAW SRM 51-42-06-001-001-A01.  PAINTED IAW SRM 51-25-16-001-001-A01.
